# SDR CALA9801711

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FASTENER HOLE IN NR 2 ENGINE INBOARD ENGINE COWL.  THE CRACKED AREA WAS CUT OUT IAW SRM 51-40-2.  TWO REPAIR DOUBLERS WERE INSTALLED IAW SRM 51-40-2 AND 51-30-0.
